# SDR SIMA20120627003

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 24,201 hours, 21,182 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4500 THE CREW REPORTED THAT DURING ROTATION A PASSENGER ON THE LEFT SIDE OF AIRCRAFT NOTICED FLUID COMING OFF THE TRAILING EDGE OF THE LEFT WING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  POST FLIGHT INSPECTION REVEALED A STRONG ODOR OF JET FUEL AND FRESH FUEL STREAKS UNDERNEATH LEFT WING.  RE-TORQUED LEFT WING NACA AIR INLET PANEL IAW AMM 28-11-01.  PERFORMED LEAK CHECK IAW AMM 28-11-00.  NO LEAKS NOTED AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERVICE.
